MAUDE Adverse Event Report: CONMED Y-KNOT; MBI - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED Y-KNOT; MBI - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number Y1802
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, y1802, flex 1.8 mm all-suture anchor w/2 #2 (5 metric) hi-fi suture was being used on (b)(6) 2025 and ".After opening the package and preparing to enter the bone passage, when the handle was tapped, the small teeth at the front end broke, making this consumable unusable.It is now sent back to the after-sales center in beijing¿.There was no impact or injury to the patient.Per further assessment it was reported that the "small teeth" were ".Part of inserter".The fragments fell into the surgical site and were removed.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 1 report, regarding 1 device, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.Avoid unintended contact with other surgical instruments during use to prevent damage or breakage.Inspect instruments after use to ensure they have not been damaged.Avoid lateral loading while inserting y-knot anchors.Maintain proper alignment during insertion of anchors and disengagement of drivers.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, y1802, flex 1.8 mm all-suture anchor w/2 #2 (5 metric) hi-fi suture was being used on (b)(6) 2025 and "after opening the package and preparing to enter the bone passage, when the handle was tapped, the small teeth at the front end broke, making this consumable unusable.It is now sent back to the after-sales center in beijing¿.There was no impact or injury to the patient.Per further assessment it was reported that the "small teeth" were "part of inserter".The fragments fell into the surgical site and were removed.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
Y-KNOT
Common Device Name
MBI - FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED
525 french rd.
utica NY 13502
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
robin drum
11311 concept jblvd
largo, FL 33773
8653881978
MDR Report Key23801830
Report Number1017294-2025-00126
Device Sequence Number12689659
Product Code MBI
UDI-Device Identifier20845854021672
UDI-Public(01)20845854021672(17)290826(10)1409470
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY1802
Device Lot Number1409470
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic